For me I guess it is the stigma associated with the word "pseudo" that just sends a rage through my soul.
I have been having some issues lately (last 30 days) of a severe UTI testing as e-coli, coupled with coughing blood and vomiting issues. The esophagus issues causing the blood/vomiting are a result of either blockage or narrowing in the esophagus (which I have had in the past requiring a balloon treatment to control the narrowing) or a moderate size hiatal hernia found years ago is rearing its ugly head... none the less my PCP and appt. next week with a Gastro specialist will be getting to the bottom of this issue.
Back to my story today... given all my body has been fighting and going through recently I have REALLY noticed my MS symptoms especially in terms of pain/spasticity etc. from knees to toes is going bonkers....
Since my level of mobility has worsened over the past few days, I figured it was time to make a phone call to my neurologist and give them a heads up. I already have an appt with them in 2 weeks, but just wanted to make them aware that I think since my body has been weak due to all the other issues, it seems to be worsening my MS. The return phone call from the PA confirmed my suspicion but when I heard the word "pseudo" I got bent out of shape.
I was told years ago that I was having "pseudo seizures" and even treated with seizure meds... I was horrified to hear that term... thinking how is it "pseudo" when in fact I passed out with no memory of moments before or after this so called "pseudo" event.
I also lost my temper when last year fighting for my ability to walk again after a long battle with bi-lateral pulmonary embolisms, DVT's, sepsis, and MRSA had me fighting with all I had in physical therapy to be able to walk again... a physical therapist who was trying to teach me to get up off the ground if I fell... used that term "pseudo" and stated "there is nothing really wrong with you, it's all in your head"... clearly showing this FOOL had no idea what MS was or what goes on... I was beyond horrified, and the other physical therapist personnel reported this fool, and quickly jumped to my aid...
So my question today is.... do you feel rage when hearing the term "pseudo"? Do you feel as if it is not giving validity to the pain or problem you are experiencing? Do you feel that the term is calling you a liar of sorts in the pain, agony, and difficulty you are experiencing?
I want to learn how to not feel defeated by those 6 letters (pseudo)... and to learn how to know it is real, it is valid, and it is not making me out to be a "crazy person"... I know it is just a word, and what I feel is a true neurological symptom that today I'm experiencing and have experienced... I know a MRI at the moment would probably not show an enhancing lesion, but the reality is my body is weak, and the infection(s) from other issues are the culprit that are causing me to be having a surge in problems in my mobility level... and that in time as the other issues raging in my body are resolved this will slow as well....
I know all that... so why does that 1 word have me feeling this way? Would love to hear what others have experienced and words of wisdom from the best community.... THE MS COMMUNITY... love to all!
After months and months of planning and preparation MuckFest 2015 is in the books. Team Healthcarejourney.com did an amazing job both fundraising (the money goes to the National MS Society) and running through the crazy muck filled obstacle course. We had top 10 finishers in team fundraising, individual fundraising and running the obstacle course.
This year’s fundraising total was $6,200 up from $4,000 from the last event in 2013. Between our two main fundraising events we raised nearly $4,000. Our raffle put on by the Beer Connoisseurs of Southeast Michigan was a hit bringing in over $3,000. My appreciation and gratitude goes out to the Connies, a great group of people with big hearts and a passion for craft brews. Our second and culminating event was a concert at a local venue featuring Plymouth rockers the Velvet Fairground, the concert was well attended and brought in $500.
Two members of our group of Muckers brought in enough donations to crack the top 10 list for individual fundraising! Eric Rayner brought in $2,000, a big thank you to Eric and his fellow Quicken Detroit teammates! Along with Eric I was lucky enough to bring in nearly $1,500, thank you everyone that donated and participated in our events. On the obstacle course teammate Jason Vallimont came in 4th place overall during the competitive wave!
I am so proud of our team; we raised enough money to win every single incentive offered by the NMSS for fundraising. Tons of t-shirts, a team tent even free beers! Not to be lost in all of the fun that was had and mud that was slung is the most important fact of all, we helped fund vital MS research and helped provide services to many MSers in need. To date MuckFest has helped raise over $20,000,000.
Fundraising for MS is something near and dear to my heart, 5 years ago I was destroyed by the diagnosis. When people would ask why I was limping, I always said “car accident”, which was slightly true, but not the whole truth. To think that over the years I have been able to embrace my diagnosis and even fight back. No longer do I hide the fact that I have MS I will tell anyone. MS doesn’t scare me anymore, why should it? My friends, family and community are here to catch me when I fall and lift me up even higher when I get back up!
Be a warrior today,
If you would like to become a blogger, please contact us and let us know!
CLICK ON THE RSS FEED ICON BELOW TO GET A LIST OF ALL OUR PATIENT BLOGS
Important Safety Information
Before beginning treatment, you should discuss the potential benefits and risks associated with Rebif with your healthcare provider.
Rebif can cause serious side effects. Tell your healthcare provider right away if you have any of the symptoms listed below while taking Rebif.
Rebif will not cure your MS but may decrease the number of flare-ups of the disease and slow the occurrence of some of the physical disability that is common in people with MS.
Do not take Rebif if you are allergic to interferon beta, human albumin, or any of the ingredients in Rebif.
Before you take Rebif, tell your healthcare provider if you have or have had any of the following conditions:
Tell your healthcare provider about all medicines you take, including prescription and over-the-counter medicines, vitamins and herbal supplements.
The most common side effects of Rebif include:
Tell your healthcare provider if you have any side effect that bothers you or that does not go away.
These are not all the possible side effects of Rebif. For more information, ask your healthcare provider or pharmacist.
Call your doctor for medical advice about side effects.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.fda.gov/medwatch, or call 1-800-FDA-1088.
Rebif is used to treat relapsing forms of MS to decrease the frequency of relapses and delay the occurrence of some of the physical disability that is common in people with MS.